June  2012, 1(1): 57-80. doi: 10.3934/eect.2012.1.57

Semi-weak well-posedness and attractors for 2D Schrödinger-Boussinesq equations

1. 

Kharkov National Universit, Department of Mathematics and Mechanics, 4 Svobody sq, 61077 Kharkov

2. 

Department of Mechanics and Mathematics, Kharkov National University, 4 Svobody Sq. 61077 Kharkov, Ukraine

Received  October 2011 Revised  January 2012 Published  March 2012

We deal with an initial boundary value problem for the Schrödinger-Boussinesq system arising in plasma physics in two-dimensional domains. We prove the global Hadamard well-posedness of this problem (with respect to the topology which is weaker than topology associated with the standard variational (weak) solutions) and study properties of the solutions. In the dissipative case the existence of a global attractor is established.
Citation: Igor Chueshov, Alexey Shcherbina. Semi-weak well-posedness and attractors for 2D Schrödinger-Boussinesq equations. Evolution Equations and Control Theory, 2012, 1 (1) : 57-80. doi: 10.3934/eect.2012.1.57
References:
[1]

M. Abounouh, O. Goubet and A. Hakim, Regularity of the attractor for a coupled Klein-Gordon-Schrödinger systems, Differential Integral Equations, 16 (2003), 573-581.

[2]

A. Babin and M. Vishik, "Attractors of Evolution Equations," Translated and revised from the 1989 Russian original by Babin, Studies in Mathematics and its Applications, 25, North-Holland Publishing Co., Amsterdam, 1992.

[3]

J. Ball, Global attractors for damped semilinear wave equations. Partial differential equations and applications, Discrete Continuous Dynam. Systems, 10 (2004), 31-52.

[4]

P. Biler, Attractors for the system of Schrödinger and Klein-Gordon equations with Yukawa coupling, SIAM J. Math. Anal., 21 (1990), 1190-1212. doi: 10.1137/0521065.

[5]

J. Bourgain, On the Cauchy and invariant measure proplem for the periodic Zakharov system, Duke Math. J., 76 (1994), 175-202. doi: 10.1215/S0012-7094-94-07607-2.

[6]

J. Bourgain and J. Colliander, On well-posedness of the Zakharov system,, Internat. Math. Res. Notices, 1996 (): 515.  doi: 10.1155/S1073792896000359.

[7]

H. Brézis and T. Gallouet, Nonlinear Schrödinger evolution equations, Nonlinear Anal., 4 (1980), 677-681. doi: 10.1016/0362-546X(80)90068-1.

[8]

A. Boutet de Monvel and I. Chueshov, Uniqueness theorem for weak solutions of von Karman evolution equations, J. Mathematical Analysis and Applications, 221 (1998), 419-429. doi: 10.1006/jmaa.1997.5681.

[9]

I. D. Chueshov, "Vvedenie v Teoriyu Beskonechnomernykh Dissipativnykh Sistem," (Russian) [Introduction to the Theory of Infinite-Dimensional Dissipative Systems], Universitet·skie Lektsii po Sovremennoĭ Matematike [University Lectures in Contemporary Mathematics], AKTA, Kharkiv, 1999. English translation in Acta, Kharkov, 2002; see also http://www.emis.de/monographs/Chueshov/.

[10]

I. Chueshov and I. Lasiecka, Existence, uniqueness of weak solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models, Discrete Discrete Continuous Dynam. Systems, 15 (2006), 777-809.

[11]

I. Chueshov and I. Lasiecka, Long-time behavior of second order evolution equations with nonlinear damping, Mem. Amer. Math. Soc., 195 (2008), viii+183 pp.

[12]

I. Chueshov and I. Lasiecka, "Von Karman Evolution Equations. Well-Posedness and Long-Time Dynamics," Springer Monographs in Mathematics, Springer, New York, 2010.

[13]

I. Chueshov and I. Lasiecka, On Global attractor for 2D Kirchhoff-Boussinesq model with supercritical nonlinearity, Commun. Partial Dif. Eqs., 36 (2011), 67-99. doi: 10.1080/03605302.2010.484472.

[14]

I. Chueshov and A. Shcherbina, On 2D Zakharov system in a bounded domain, Differential and Integral Equations, 18 (2005), 781-812.

[15]

I. Flahaut, Attractors for the dissipative Zakharov system, Nonlinear Analysis, 16 (1991), 599-633. doi: 10.1016/0362-546X(91)90170-6.

[16]

J. Ginibre, Y. Tsutsumi and G. Velo, On the Cauchy proplem for the Zakharov system, J. Functional Analysis, 151 (1997), 384-436. doi: 10.1006/jfan.1997.3148.

[17]

L. Glangetas and F. Merle, Existence and self-similar blow up solutions for Zakharov equation in dimension two. I, Commun. Math. Phys., 160 (1994), 173-215. doi: 10.1007/BF02099792.

[18]

O. Goubet and I. Moise, Attractor for dissipative Zakharov system, Nonlinear Analysis, 31 (1998), 823-847. doi: 10.1016/S0362-546X(97)00441-0.

[19]

M. Grasselli, G. Schimperna, and S. Zelik, On the 2D Cahn-Hilliard equation with inertial term, Commun. Partial Dif. Eqs., 34 (2009), 137-170. doi: 10.1080/03605300802608247.

[20]

B. Guo and F. Chen, Finite dimensional behaviour of global attractors for weakly damped nonlinear Schrödinger-Boussinesq equations, Physica D, 93 (1996), 101-118

[21]

B. Guo and X. Du, Existence of the time periodic solution for damped Schrödinger-Boussinesq equation, Commun. in Nonlin. Sci. Numer. Simul., 5 (2000), 179-183. doi: 10.1016/S1007-5704(00)90032-7.

[22]

B. Guo and X. Du, The behavior of attractors for damped Schrödinger-Boussinesq equation, Commun. in Nonlin. Sci. Numer. Simul., 6 (2001), 54-60. doi: 10.1016/S1007-5704(01)90030-9.

[23]

B. Guo and X. Du, Existence of the periodic solution for the weakly damped Schrödinger-Boussinesq equation, J. Mathematical Analysis and Applications, 262 (2001), 453-472. doi: 10.1006/jmaa.2000.7455.

[24]

N. Hayashi and W. von Wahl, On the global strong solutions of coupled Klein-Gordon-Schrödinger equations, J. Mathematical Society of Japan, 39 (1987), 489-497. doi: 10.2969/jmsj/03930489.

[25]

H. Koch and I. Lasiecka, Hadamard well-posedness of weak solutions in nonlinear dynamic elasticity-full von Karman systems, in "Evolution Equations, Semigroups and Functional Analysis" (Milano, 2000), Progress in Nonlinear Differential Equations and Their Applications, 50, Birkhäuser, Basel, (2002), 197-216.

[26]

O. Ladyzhenskaya, "Attractors for Semigroups and Evolution Equations," Lezioni Lincee [Lincei Lectures], Cambridge University Press, Cambridge, 1991.

[27]

Y. Li and Q. Chen, Finite dimensional global attractor for dissipative Schrödinger-Boussinesq equations, J. Mathematical Analysis and Applications, 205 (1997), 107-132. doi: 10.1006/jmaa.1996.5148.

[28]

J.-L. Lions and E. Magenes, "Problèmes aux Limites Non Homogènes et Applications," Vol. 2, (French), Travaux et Recherches Mathématiques, No. 18, Dunod, Paris, 1968.

[29]

K. Lu and B. Wang, Global attractors for the Klein-Gordon-Schrödinger equation in unbounded domains, J. Differential Equations, 170 (2001), 281-316.

[30]

I. Moise, R. Rosa and X. Wang, Attractors for non-compact semigroups via energy equations, Nonlinearity, 11 (1998), 1369-1393. doi: 10.1088/0951-7715/11/5/012.

[31]

V. Sedenko, Uniqueness of generalized solution of initial boundary value problem of nonlinear oscilations theory of shallow shells, (Russian), Dokl. Akad. Nauk SSSR, 316 (1991), 1319-1322; translation in Soviet Math. Dokl., 43 (1991), 284–-287.

[32]

J. Simon, Compact sets in the space $L^p(0,T;B)$, Annali di Matematica Pura ed Applicata (4), 146 (1987), 65-96.

[33]

A. Shcherbina, Gevrey regularity of the global attractor for the dissipative Zakharov system, Dynamical Systems, 18 (2003), 201-225. doi: 10.1080/14689360310001597269.

[34]

R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics," Applied Mathematical Sciences, 68, Springer-Verlag, New York, 1988.

show all references

References:
[1]

M. Abounouh, O. Goubet and A. Hakim, Regularity of the attractor for a coupled Klein-Gordon-Schrödinger systems, Differential Integral Equations, 16 (2003), 573-581.

[2]

A. Babin and M. Vishik, "Attractors of Evolution Equations," Translated and revised from the 1989 Russian original by Babin, Studies in Mathematics and its Applications, 25, North-Holland Publishing Co., Amsterdam, 1992.

[3]

J. Ball, Global attractors for damped semilinear wave equations. Partial differential equations and applications, Discrete Continuous Dynam. Systems, 10 (2004), 31-52.

[4]

P. Biler, Attractors for the system of Schrödinger and Klein-Gordon equations with Yukawa coupling, SIAM J. Math. Anal., 21 (1990), 1190-1212. doi: 10.1137/0521065.

[5]

J. Bourgain, On the Cauchy and invariant measure proplem for the periodic Zakharov system, Duke Math. J., 76 (1994), 175-202. doi: 10.1215/S0012-7094-94-07607-2.

[6]

J. Bourgain and J. Colliander, On well-posedness of the Zakharov system,, Internat. Math. Res. Notices, 1996 (): 515.  doi: 10.1155/S1073792896000359.

[7]

H. Brézis and T. Gallouet, Nonlinear Schrödinger evolution equations, Nonlinear Anal., 4 (1980), 677-681. doi: 10.1016/0362-546X(80)90068-1.

[8]

A. Boutet de Monvel and I. Chueshov, Uniqueness theorem for weak solutions of von Karman evolution equations, J. Mathematical Analysis and Applications, 221 (1998), 419-429. doi: 10.1006/jmaa.1997.5681.

[9]

I. D. Chueshov, "Vvedenie v Teoriyu Beskonechnomernykh Dissipativnykh Sistem," (Russian) [Introduction to the Theory of Infinite-Dimensional Dissipative Systems], Universitet·skie Lektsii po Sovremennoĭ Matematike [University Lectures in Contemporary Mathematics], AKTA, Kharkiv, 1999. English translation in Acta, Kharkov, 2002; see also http://www.emis.de/monographs/Chueshov/.

[10]

I. Chueshov and I. Lasiecka, Existence, uniqueness of weak solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models, Discrete Discrete Continuous Dynam. Systems, 15 (2006), 777-809.

[11]

I. Chueshov and I. Lasiecka, Long-time behavior of second order evolution equations with nonlinear damping, Mem. Amer. Math. Soc., 195 (2008), viii+183 pp.

[12]

I. Chueshov and I. Lasiecka, "Von Karman Evolution Equations. Well-Posedness and Long-Time Dynamics," Springer Monographs in Mathematics, Springer, New York, 2010.

[13]

I. Chueshov and I. Lasiecka, On Global attractor for 2D Kirchhoff-Boussinesq model with supercritical nonlinearity, Commun. Partial Dif. Eqs., 36 (2011), 67-99. doi: 10.1080/03605302.2010.484472.

[14]

I. Chueshov and A. Shcherbina, On 2D Zakharov system in a bounded domain, Differential and Integral Equations, 18 (2005), 781-812.

[15]

I. Flahaut, Attractors for the dissipative Zakharov system, Nonlinear Analysis, 16 (1991), 599-633. doi: 10.1016/0362-546X(91)90170-6.

[16]

J. Ginibre, Y. Tsutsumi and G. Velo, On the Cauchy proplem for the Zakharov system, J. Functional Analysis, 151 (1997), 384-436. doi: 10.1006/jfan.1997.3148.

[17]

L. Glangetas and F. Merle, Existence and self-similar blow up solutions for Zakharov equation in dimension two. I, Commun. Math. Phys., 160 (1994), 173-215. doi: 10.1007/BF02099792.

[18]

O. Goubet and I. Moise, Attractor for dissipative Zakharov system, Nonlinear Analysis, 31 (1998), 823-847. doi: 10.1016/S0362-546X(97)00441-0.

[19]

M. Grasselli, G. Schimperna, and S. Zelik, On the 2D Cahn-Hilliard equation with inertial term, Commun. Partial Dif. Eqs., 34 (2009), 137-170. doi: 10.1080/03605300802608247.

[20]

B. Guo and F. Chen, Finite dimensional behaviour of global attractors for weakly damped nonlinear Schrödinger-Boussinesq equations, Physica D, 93 (1996), 101-118

[21]

B. Guo and X. Du, Existence of the time periodic solution for damped Schrödinger-Boussinesq equation, Commun. in Nonlin. Sci. Numer. Simul., 5 (2000), 179-183. doi: 10.1016/S1007-5704(00)90032-7.

[22]

B. Guo and X. Du, The behavior of attractors for damped Schrödinger-Boussinesq equation, Commun. in Nonlin. Sci. Numer. Simul., 6 (2001), 54-60. doi: 10.1016/S1007-5704(01)90030-9.

[23]

B. Guo and X. Du, Existence of the periodic solution for the weakly damped Schrödinger-Boussinesq equation, J. Mathematical Analysis and Applications, 262 (2001), 453-472. doi: 10.1006/jmaa.2000.7455.

[24]

N. Hayashi and W. von Wahl, On the global strong solutions of coupled Klein-Gordon-Schrödinger equations, J. Mathematical Society of Japan, 39 (1987), 489-497. doi: 10.2969/jmsj/03930489.

[25]

H. Koch and I. Lasiecka, Hadamard well-posedness of weak solutions in nonlinear dynamic elasticity-full von Karman systems, in "Evolution Equations, Semigroups and Functional Analysis" (Milano, 2000), Progress in Nonlinear Differential Equations and Their Applications, 50, Birkhäuser, Basel, (2002), 197-216.

[26]

O. Ladyzhenskaya, "Attractors for Semigroups and Evolution Equations," Lezioni Lincee [Lincei Lectures], Cambridge University Press, Cambridge, 1991.

[27]

Y. Li and Q. Chen, Finite dimensional global attractor for dissipative Schrödinger-Boussinesq equations, J. Mathematical Analysis and Applications, 205 (1997), 107-132. doi: 10.1006/jmaa.1996.5148.

[28]

J.-L. Lions and E. Magenes, "Problèmes aux Limites Non Homogènes et Applications," Vol. 2, (French), Travaux et Recherches Mathématiques, No. 18, Dunod, Paris, 1968.

[29]

K. Lu and B. Wang, Global attractors for the Klein-Gordon-Schrödinger equation in unbounded domains, J. Differential Equations, 170 (2001), 281-316.

[30]

I. Moise, R. Rosa and X. Wang, Attractors for non-compact semigroups via energy equations, Nonlinearity, 11 (1998), 1369-1393. doi: 10.1088/0951-7715/11/5/012.

[31]

V. Sedenko, Uniqueness of generalized solution of initial boundary value problem of nonlinear oscilations theory of shallow shells, (Russian), Dokl. Akad. Nauk SSSR, 316 (1991), 1319-1322; translation in Soviet Math. Dokl., 43 (1991), 284–-287.

[32]

J. Simon, Compact sets in the space $L^p(0,T;B)$, Annali di Matematica Pura ed Applicata (4), 146 (1987), 65-96.

[33]

A. Shcherbina, Gevrey regularity of the global attractor for the dissipative Zakharov system, Dynamical Systems, 18 (2003), 201-225. doi: 10.1080/14689360310001597269.

[34]

R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics," Applied Mathematical Sciences, 68, Springer-Verlag, New York, 1988.

[1]

Igor Chueshov, Irena Lasiecka. Existence, uniqueness of weak solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models. Discrete and Continuous Dynamical Systems, 2006, 15 (3) : 777-809. doi: 10.3934/dcds.2006.15.777

[2]

Chunhua Li. Decay of solutions for a system of nonlinear Schrödinger equations in 2D. Discrete and Continuous Dynamical Systems, 2012, 32 (12) : 4265-4285. doi: 10.3934/dcds.2012.32.4265

[3]

Tianwen Luo, Tao Tao, Liqun Zhang. Finite energy weak solutions of 2d Boussinesq equations with diffusive temperature. Discrete and Continuous Dynamical Systems, 2020, 40 (6) : 3737-3765. doi: 10.3934/dcds.2019230

[4]

Daniela De Silva, Nataša Pavlović, Gigliola Staffilani, Nikolaos Tzirakis. Global well-posedness for a periodic nonlinear Schrödinger equation in 1D and 2D. Discrete and Continuous Dynamical Systems, 2007, 19 (1) : 37-65. doi: 10.3934/dcds.2007.19.37

[5]

Sevdzhan Hakkaev. Orbital stability of solitary waves of the Schrödinger-Boussinesq equation. Communications on Pure and Applied Analysis, 2007, 6 (4) : 1043-1050. doi: 10.3934/cpaa.2007.6.1043

[6]

Tetsu Mizumachi. Instability of bound states for 2D nonlinear Schrödinger equations. Discrete and Continuous Dynamical Systems, 2005, 13 (2) : 413-428. doi: 10.3934/dcds.2005.13.413

[7]

Congcong Li, Chunqiu Li, Jintao Wang. Statistical solution and Liouville type theorem for coupled Schrödinger-Boussinesq equations on infinite lattices. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2021311

[8]

Wenru Huo, Aimin Huang. The global attractor of the 2d Boussinesq equations with fractional Laplacian in subcritical case. Discrete and Continuous Dynamical Systems - B, 2016, 21 (8) : 2531-2550. doi: 10.3934/dcdsb.2016059

[9]

Renhui Wan. Global well-posedness for the 2D Boussinesq equations with a velocity damping term. Discrete and Continuous Dynamical Systems, 2019, 39 (5) : 2709-2730. doi: 10.3934/dcds.2019113

[10]

Gianluca Crippa, Elizaveta Semenova, Stefano Spirito. Strong continuity for the 2D Euler equations. Kinetic and Related Models, 2015, 8 (4) : 685-689. doi: 10.3934/krm.2015.8.685

[11]

Marius Paicu, Ning Zhu. On the Yudovich's type solutions for the 2D Boussinesq system with thermal diffusivity. Discrete and Continuous Dynamical Systems, 2020, 40 (10) : 5711-5728. doi: 10.3934/dcds.2020242

[12]

Yang Liu, Sining Zheng, Huapeng Li, Shengquan Liu. Strong solutions to Cauchy problem of 2D compressible nematic liquid crystal flows. Discrete and Continuous Dynamical Systems, 2017, 37 (7) : 3921-3938. doi: 10.3934/dcds.2017165

[13]

Georgios Fotopoulos, Markus Harju, Valery Serov. Inverse fixed angle scattering and backscattering for a nonlinear Schrödinger equation in 2D. Inverse Problems and Imaging, 2013, 7 (1) : 183-197. doi: 10.3934/ipi.2013.7.183

[14]

Masoumeh Hosseininia, Mohammad Hossein Heydari, Carlo Cattani. A wavelet method for nonlinear variable-order time fractional 2D Schrödinger equation. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2273-2295. doi: 10.3934/dcdss.2020295

[15]

Liangliang Ma. Stability of hydrostatic equilibrium to the 2D fractional Boussinesq equations. Discrete and Continuous Dynamical Systems - B, 2022, 27 (2) : 863-882. doi: 10.3934/dcdsb.2021068

[16]

Abdelwahab Bensouilah, Van Duong Dinh, Mohamed Majdoub. Scattering in the weighted $ L^2 $-space for a 2D nonlinear Schrödinger equation with inhomogeneous exponential nonlinearity. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2735-2755. doi: 10.3934/cpaa.2019122

[17]

Fei Hou, Huicheng Yin. On global axisymmetric solutions to 2D compressible full Euler equations of Chaplygin gases. Discrete and Continuous Dynamical Systems, 2020, 40 (3) : 1435-1492. doi: 10.3934/dcds.2020083

[18]

Brian Ryals, Robert J. Sacker. Global stability in the 2D Ricker equation revisited. Discrete and Continuous Dynamical Systems - B, 2017, 22 (2) : 585-604. doi: 10.3934/dcdsb.2017028

[19]

Jintao Li, Jindou Shen, Gang Xu. The global supersonic flow with vacuum state in a 2D convex duct. Electronic Research Archive, 2021, 29 (2) : 2077-2099. doi: 10.3934/era.2020106

[20]

Bo-Qing Dong, Jiahong Wu, Xiaojing Xu, Zhuan Ye. Global regularity for the 2D micropolar equations with fractional dissipation. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4133-4162. doi: 10.3934/dcds.2018180

2020 Impact Factor: 1.081

Metrics

  • PDF downloads (80)
  • HTML views (0)
  • Cited by (8)

Other articles
by authors

[Back to Top]